# SDR ASAA2023101845718

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,789 hours, 11,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MC RECALL. RESET. GROUNDED - YES. (RESOLVED ON W/O: 1971708 TASKCARD: N/R-00001 ) ACCOMPLISHED #2 PZTC BITE AND HAD SRADA FAULT ILLUMINATED , BUT CLEARED AFTER VERIFY REF FIM 21-62 TASK 801. REF L/P 60907103 FOR ONGOING TROUBLESHOOTING AND MEL CHANGE TO MEL 21-5D. MEL 21-32B REMOVED SEAMC JOE NOTIFIEDAND PLACARD CHANGED.
